# SDR DALA12006863129

- Difficulty date: August 16, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AVIONICS BAY ACCESS DOOR PANEL 231AF HINGE HAS CORROSION.  REPLACED FORWARD UTILITY ACCESS DOOR PANEL 231AF WITH NEW PANEL ASSY.  PANEL ASSY 231 AF TO BE INSTALLED ON TASK CARD NUMBER 5242-01006-01.
